Been awhile since I posted but have a question for you guys.
Brief history: Husband had rectal cancer. Did rad/chemo. Had surgery in February. Did not need colostomy. Rad/chem shrunk tumor so it could be surgically removed. Path showed clear margins. Blood work always normal.
Husband is now on chemo for four months (2 wks on and 1 off)....
My question is this. My husband is now in month four of his chemo. It causes him to have diarrhea sometimes 3-4 times a day. If he uses immodiam (SP), he can't go at all, so he deals with the diarrhea. Last week we went out and my husband had a drink and we ate some pretty spices foods. The next day the diarrhea was pretty bad. The first bm was hard to pass for him. He noticed a small amout of blood on the tolet paper after two of the bms. The doctor said he is probably just torn from so many bms and not to worry. Not likely the tumor would return after only 5 months and that he is on chemo. Have any of you every experienced any blood in your bm while on chemo? Naturally my husband thinks the worst. Any responses would be appreciated.
Thanks and God bless.